# SDR ABXA9701096

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 56444401
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TAB DENTED AND DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
